American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Y. Ben Natan, Y. Benyamini, H. Hedenmalm and Y. Weit. Wiener's Tauberian theorem in $L_1(G//K)$ and harmonic functions in the unit disk . Bull. Amer. Math. Soc. 32 (1995) 43-49. MR 1273399.
Abstract, references, and article information   
View Article: PDF

[2] Carlos E. Kenig and Horacio Porta. Weak continuity of Banach algebra products. Bull. Amer. Math. Soc. 81 (1975) Part 1:605-608. MR 0367662.
Abstract, references, and article information   
View Article: PDF

[3] Robin Harte. Spectral mapping theorems on a tensor product. Bull. Amer. Math. Soc. 79 (1973) 367-372. MR 0322510.
Abstract, references, and article information   
View Article: PDF

[4] Robin Harte. Relatively invariant systems and the spectral mapping theorem. Bull. Amer. Math. Soc. 79 (1973) 138-142. MR 0315444.
Abstract, references, and article information   
View Article: PDF

[5] Robin Harte. The spectral mapping theorem in several variables. Bull. Amer. Math. Soc. 78 (1972) 871-875. MR 0298419.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1